Sudafed Blocked Nose Capsules contain the active ingredient phenylephrine hydrochloride 12mg, an effective nasal decongestant which works by shrinking the blood vessels in the nasal passages. When these blood vessels become dilated nasal congestion (a stuffy nose) tends to occur. Sudafed Blocked Nose Capsules can help clear your nose, relieving that blocked up feeling and enabling you to get on with your day.
Adults & children aged 12 years and over: Take 1 capsule with a glass of water up to 4 times a day if required.
Phenylephrine Hydrochloride. Lactose.
Suitable For adults and children over the age of 12 years.
Do not exceed the stated dose. If symptoms persist seek medical consultation. Not suitable for pregnant and breastfeeding women. Keep out of the reach and sight of children, not suitable for children under 12 years of age. Do not store above 25¦C.